# SDR AALA202305026845

- Difficulty date: May 1, 2023
- Submitted: May 2, 2023
- Operation: Air carrier
- Aircraft: N9016
- Make and model: Airbus A319-115
- Aircraft serial: 6040
- Aircraft time: 24,463 hours, 11,426 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD FLIGHT ATTENDANT SEAT FLASHLIGHT BATTERY DEPLETED.  REPLACED BATTERY PER TASK CARD 26L00005005 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
